On Large-Lifting and Large-Supplemented Modules

Authors

  • Amira A. Abduljaleel Mathematics Department, College of Science, University of Baghdad, Baghdad, Iraq https://orcid.org/0000-0002-1278-8064
  • Sahira M. Yaseen Mathematics Department, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.4.30

Keywords:

L-small, L-lifting module, L-supplemented module

Abstract

      In this paper, we introduce the concepts of Large-lifting and Large-supplemented modules as a generalization of lifting and supplemented modules.  We also give some results and properties of this new kind of modules.

Downloads

Download data is not yet available.

Downloads

Published

2022-04-30

Issue

Section

Mathematics

How to Cite

On Large-Lifting and Large-Supplemented Modules. (2022). Iraqi Journal of Science, 63(4), 1729-1735. https://doi.org/10.24996/ijs.2022.63.4.30

Similar Articles

1-10 of 316

You may also start an advanced similarity search for this article.